MathSciNet Relay Station
MathSciNet bibliographic data
MR1220745 93D05
Cohen, Nir; Lewkowicz, Izchak A necessary and sufficient criterion for the stability of a convex set of matrices. IEEE Trans. Automat. Control 38 (1993), no. 4, 611–615.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement